MathSciNet Relay Station
MathSciNet bibliographic data
MR2786816 (2012d:37091) 37F10 (30D05 33E05)
Hawkins, Jane; McClure, Mark Parameterized dynamics for the Weierstrass elliptic function over square period lattices. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 1, 125–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement